# SDR C2XA09SH264

- Difficulty date: August 4, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 9,538 hours, 5,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT FWD CARGO FLOOR SILL HAS TWO AREAS OF CORROSION (LEVEL 2 LEVEL 2 LOCAL).  MAINTENANCE REMOVED AND REPLACED LT FWD CARGO FLOOR SILL IAW EMB-145XR SRM 51-40-02 AND EC5320-07137 AND EC5320-01140.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
